# SDR TWRA9678

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EVAC EMERGENCY LIGHTS ARE INOP AT 44C, 15H.  RELAMP LIGHT.  OPS CHECK OK PER MM 33-51-00.  (M)
